# SDR SWIA201436779

- Difficulty date: March 17, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 30,104 hours, 25,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT SIGN AT MAIN CABIN DOOR DOES NOT ILLUMINATE.  REPAIRED WIRING TO FLOOR LEVEL EMERGENCY EXIT SIGN AT MAIN CABIN DOOR IAW ESPM.
